# SDR SIMA201808165002

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 2,608 hours, 1,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN THE CABIN DURING TAKEOFF AND LANDING,  OZONE LIKE ODOR.  PERFORMED A RT HEAT EXCHANGER  CLEANING IAW EO-EJ-2100-006, SYSTEM OPS AND LEAK CHECKED GOOD.
